EVENT TIMETABLE SNETTERTON



MSVR Club Car Championships

Snetterton Saturday 26 September 2020

SATURDAY - Gate Opens at 08:00

9:00	MSVT Trackday Championship	Qualifying	25 mins
9:35	The Quaife MINI CHALLENGE Trophy	Qualifying	15 mins
10:00	MSVT Trackday Trophy	Qualifying	25 mins
10:35	F3 Cup Championship	Qualifying	15 mins
11:00	MSVR Elise Trophy	Qualifying	20 mins
11:30	Toyo Tires Racing Saloons & Production BMW Championship	Qualifying	15 mins
10:55	The Quaife MINI CHALLENGE Trophy	Race 1	15 mins
12:25	MSVT Trackday Championship	Race 2	45 mins
13:25	F3 Cup Championship	Race 3	25 mins
14:05	MSVR Elise Trophy	Race 4	20 mins
14:25	Lunch Break		30 mins
14:55	Toyo Tires Racing Saloons & Production BMW Championship	Race 5	15 mins
15:25	MSVT Trackday Trophy	Race 6	45 mins
16:25	F3 Cup Championship	Race 7	25 mins
17:05	The Quaife MINI CHALLENGE Trophy	Race 8	15 mins
17:35	MSVR Elise Trophy	Race 9	20 mins
18:10	Toyo Tires Racing Saloons & Production BMW Championship	Race 10	15 mins